# SDR ARWA20040701

- Difficulty date: July 14, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 85,584 hours, 28,087 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Vibration
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF HEAVY NOISE VIBRATION EXPERIENCE.  CYCLE GEAR SEVERAL TIMES WITH NO CHANGE, RETURNED TO FIELD.  FUEL DUMPED PER ABNORMAL CHECKLIST.  CHECKED NOSE GEAR DOOR LINKAGE IN ACCORDANCE WITH MM 32-22-2; OPERATIONS AND TESTED IN ACCORDANCE WITH MM 32-21-1.  CLEANED AND LUBED IAW MM 32-21-1.
